| Model Number |
K174 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be in safety mode.Technical services (ts) discussed safety mode and recommended device replacement.Subsequently, this device was explanted and replaced with a new device.No additional adverse patient effects were reported.